Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

How to lower child 100' temperature also with diarreah?

My daughter started with high temperature yesterday. I've been giving her motrin and it works fine just for a while. But the diarreah what can I give her. Is this something i should worry about, is it like some kind of virus. THanks any advice would be helpful.

 
Alexther

Asked by Alexther at 10:43 AM on May. 11, 2011 in Health

Level 1 (3 Credits)
This question is closed.
Answers (9)
  • Give fluids and let it run it's course. 100 degree temp is not that high if she is over 2. In fact, it didn't even require meds.

    You could also try the BRAT diet to help with diarrhea.
    Anonymous

    Answer by Anonymous at 10:47 AM on May. 11, 2011

  • Might be a virus, i would make a dr apointment just to be safe. i use motrin for my kids. if the fever wont stay down it is possibly the bodys way of signaling a infection and trying to fight it off. I would make a dr apointment
    fun3oo

    Answer by fun3oo at 10:45 AM on May. 11, 2011

  • For the diarrhea, she should be eating the BRAT diet (Bananas, Rice, Applesauce and Toast) and keep giving her fluids such as water or Pedialyte. Do not give her juice, soda, milk or yogurt.
    Simplicity3

    Answer by Simplicity3 at 10:49 AM on May. 11, 2011

  • Why did my answer come up ANON? WEIRD.
    BradenIsMySon

    Answer by BradenIsMySon at 10:50 AM on May. 11, 2011

  • 100 degree? If thats it then its a mild fever and just alternate tylenol and motrin. just give her lots of drinks like Gatorade or pedialyte for the diarhea
    SabrenaLeigh

    Answer by SabrenaLeigh at 10:54 AM on May. 11, 2011

  • 100 is a mild fever for a child. I would not worry about it. Her body is warming up just a bit to kill off the virus. No need to panic. If it reaches 102 or above...then give her motrin or tylenol.

    The Motrin might be giving her diarrhea....some kids don't react to it well. it's tough on the stomach...

    If she does take it, give it to her on a full tummy....
    samurai_chica

    Answer by samurai_chica at 10:58 AM on May. 11, 2011

  • my Dr. told me that yogurt was GOOD for diarrhea...& i eat it & give it to my DD whenever any of us have it. The beneficial bacteria in yogurt really helps out the stomach & intestines...
    samurai_chica

    Answer by samurai_chica at 11:00 AM on May. 11, 2011

  • Sounds like a virus that has to run its course. I don't think the diarrhea is from the Motrin I think it's from whatever is causing the fever.
    mompam

    Answer by mompam at 10:46 AM on May. 11, 2011

  • Good advice from PP. Keep her hydrated. Watch her temp to be sure it doesn't go over 101. If it does, don't start with medication. First try a smoothie made of ice, banana, yogurt, and a little juice to thin it out enough to drink. The frosty drink will bring down her body temp quickly. But, since it sounds like it probably is an intestinal virus, the mild fever will help her body fight it off. What's 'running' through her system needs to be out, so unless the diarrhea is excessive, don't bind it just yet. Keep her drinking plenty of water to prevent dehydration. GL :-)
    ss_mom

    Answer by ss_mom at 1:26 PM on May. 11, 2011

Next question in Health
Denture problems....

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN